# SDR CA151028004

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 4,404 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE INSIDE PANEL OF RT WINDSHIELD CRACKED.  CREW DECIDED TO RETURN TO THE AIRPORT FOR MAINTENANCE.  ACFT LANDED WITHOUT INCIDENT.  WINDSHIELD REPLACED.
